# SDR SIMA20131219007

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,003 hours, 25,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 9805 REPORTED AT FL 180 HAD BURNING PLASTIC SMELL WITH ICE DETECTION OVERRIDE.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH CW ETN-EM-72-034 FOR BURNING PLASTIC SMELL. DIDN'T SMELL ANYTHING THROUGHOUT CHECKS. INSPECTION OF AIR DISTRIBUTION DUCTS PCW ON NRWC 824-ORD-01559 NR 2 ACFT RELEASED FOR FCF PURPOSES ONLY.  IAW NRWC 824-ORD-01560, THE AIRCRAFT RETURN TO SERVICE.
